# SDR HSYA20070701

- Difficulty date: June 29, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N210AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120006
- Engine: Pwa PW118
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, CREW REPORTED HAZE IN THE COCKPIT CAUSING EYE AND NOSE IRRITATION. THE AIRCRAFT RETURNED TO THE PARKING AREA/RAMP WITHOUT INCIDENT.   MX COULD NOT DUPLICATE THE DISCREPANCY AFTER PERFORMING A VISUAL INSPECTION OF THE AVIONICS SYSTEMS COMPONENTS AND WIRING, ENGINE RUNS AND AIR CONDITIONING CHECKS WITH NO DEFECTS NOTED. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
